# SDR SIMA201123508

- Difficulty date: August 6, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N814AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145541
- Aircraft time: 23,569 hours, 20,054 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15131111
- Part serial: 20054
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4515 THE CREW REPORTED THAT WHILE LEVELING OFF AT FL360 HEARD A LOUD POP FOLLOWED BY THE CAPTAIN’S OUTER PAIN ON WINDSHIELD CRACKED.  ALSO RECEIVED EICAS MESSAGE FOR ICE DET 1 FAIL.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED CAPTAINS WINDSHIELD IAW EMB 140 AMM 56-10-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
